# SDR RAIA00601040

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,802 hours, 13,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT 5537 - STL - EMERGENCY LIGHT LOCATED AT COCKPIT STEP SEEMS TO BE INTERMITTENT.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY.
